# SDR IPXA11668213

- Difficulty date: July 9, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 40,818 hours, 12,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE RT BS 955 REAR SPAR B/H SIDE FTG FAILSAFE STRAP ULTRASONIC INSP FOUND CRACK INDICATION, REMOVE FASTENER FOR CRACK CONFIRMATION.  FASTENER RT BS 955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP ATT MOST LWR BOLT REMOVED AND REINSTALL IAW EO NR B767-5350-17922-I APP 'D' FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
